# SDR USAABB04071

- Difficulty date: July 20, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N630AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Position
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CLT - PILOT REPORTED THE R1 DOOR IS DIFFICULT TO ARM.  MAINTENANCE FOUND THE LANYARD AROUND SLIDE GIRT BAR. REPOSITIONED LANYARD.  DOOR ARMING CHECKS GOOD.  (M)
